Author of the publication

Approximate Solutions of Inverse Problems for Nonlinear Space Fractional Diffusion Equations with Randomly Perturbed Data.

, and . SIAM/ASA J. Uncertain. Quantification, 6 (1): 302-338 (2018)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Isoperimetric-type inequalities for iterated Brownian motion in. Statistics & Probability Letters, 78 (1): 90--95 (January 2008)Iterated Brownian motion in bounded domains in. Stochastic Processes and their Applications, 116 (6): 905--916 (June 2006)Approximate Solutions of Inverse Problems for Nonlinear Space Fractional Diffusion Equations with Randomly Perturbed Data., and . SIAM/ASA J. Uncertain. Quantification, 6 (1): 302-338 (2018)